# SDR HEEA084729

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,505 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE138150G
- Part serial: 46133109111
- Condition: Fluctuates
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE FLUCTUATION. REPAIRED.
